MAUDE Adverse Event Report: ARTHROCARE CORP. COBLATOR II CONTROLLER 240V; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. COBLATOR II CONTROLLER 240V; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number EC8001-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during three cases the coblator does not have the required efficiency for a turbinate reduction.However, the turbinate tissue is still and not reduce as what it can perform normally.No back up device was available.
 
Additional Manufacturer Narrative
The returned system and the reported incident as the system performed to specification.The visual inspection shows no damages, scratches and no dents.The coblator ii unit is visually not compromised.The warranty void is untouched and in its original condition.There are no manufacturing abnormalities visually observed with the returned unit.The complaint was not verified and the root cause root cause of the complaint could probably be determined with factors unrelated to the design and manufacture of the unit which could have contributed to the complaint event are outlined in the technical specification provided with the device associated with set up, used accessories and use of the device.There were no indications that would suggest that the system did not meet product specifications upon release into distribution.

Brand Name
COBLATOR II CONTROLLER 240V
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key8391892
Report Number3006524618-2019-00127
Device Sequence Number19313395
Product Code GEI
UDI-Device Identifier00817470002164
UDI-Public00817470002164
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K030108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEC8001-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1